Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 154, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 6:20 PM EDT for 6 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2024, 6:20 PM EDT (22:20 UTC)
- Expired
- May 27, 2024, 7:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:25 PM EDT | TSTM WND DMG | Brooks, GA | Utility lines were reported down in the 900 block of the Hwy 85 Connector. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1016 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
623
WUUS52 KFFC 272220
SVRFFC
GAC035-063-077-113-151-255-272300-
/O.NEW.KFFC.SV.W.0154.240527T2220Z-240527T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
620 PM EDT Mon May 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Southeastern Fayette County in north central Georgia...
Southern Henry County in north central Georgia...
Southwestern Butts County in central Georgia...
Southeastern Coweta County in west central Georgia...
Southern Clayton County in north central Georgia...
* Until 700 PM EDT.
* At 619 PM EDT, a severe thunderstorm was located over Starrs Mill,
or 8 miles south of Fayetteville, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Griffin, McDonough, Jackson, Peachtree City, Hampton, Locust Grove,
Senoia, Brooks, Jenkinsburg, Woolsey, Sunny Side, East Griffin,
Starrs Mill, Walker Mill, Inman, Luella, Highland Mills, Towalaga,
Experiment, and Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3340 8451 3343 8400 3323 8395 3319 8418
3325 8461
TIME...MOT...LOC 2219Z 275DEG 22KT 3333 8447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
650
WWUS52 KFFC 272256
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Mon May 27 2024
GAC035-063-077-113-151-255-272305-
/O.EXP.KFFC.SV.W.0154.000000T0000Z-240527T2300Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Coweta GA-Clayton GA-
656 PM EDT Mon May 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR SPALDING...SOUTHEASTERN
FAYETTE...SOUTHERN HENRY...SOUTHWESTERN BUTTS...SOUTHEASTERN COWETA
AND SOUTHERN CLAYTON COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3340 8451 3343 8400 3323 8395 3319 8418
3325 8461
TIME...MOT...LOC 2255Z 275DEG 22KT 3331 8426
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 27, 2:49 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 249 PM EDT Mon May 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 246 PM EDT Mon May 27 2024 The main line of thunderstorms has moved out of the area, leaving a boundary stretching from Heard County over through Bibb County. A couple storms continue to move along this boundary, occasionally spinning up as they ingests vorticity and MUCAPE of around 2000 J/Kg. This storm is likely to remain at or near severe levels through the next few hours. A few storms are possible north of the boundary this afternoon as the larger mid level trough and sfc cold front pushed through. These storms will be isolated in nature although a storm becoming strong cannot be ruled out. Storms along and south of the boundary will be more scattered in nature. These southern storms also have a greater potential to become strong to even severe given the atmosphere has not quite been worked over just yet. With current cloud coverage, temperatures continue to most models. CAMs overall struggled with this system, however the HRRR seems to be doing the best of all of them. The good news is that once this system moves through, conditions clear and dry out. Winds will be light but noticeable tomorrow and highs will reach back into the mid-80s. SM && .LONG TERM... (Wednesday morning through next Sunday) Issued at 246 PM EDT Mon May 27 2024 With active weather ongoing across portions of the forecast area, only minor adjustments have been made to the extended forecast based on the latest guidance. The previous discussion follows... .PREVIOUS DISCUSSION... (Tuesday night through Sunday) Issued at 328 AM EDT Mon May 27 2024 The extended forecast starts off dry as high pressure slowly builds in from the northern plains and western great lake states. With this ridge and drier airmass will come slightly cooler temps for the middle to the end of the week. Temps Wed through Fri will see highs mainly in the lower to middle 80s. Moisture begins to creep back in for the weekend and could see precip chances move back in for Sat/Sun. 01 && .AVIATION... (18Z TAFS) Issued at 155 PM EDT Mon May 27 2024 VFR to MVFR for the metro area. Convection continues from CSG to MCN, requiring tempo for IFR to LIFR conditions in heavier rainfall. Tempo for metro this afternoon for possible isolated tsra. Winds could be gusty in convection. Winds calm overnight out of SW turning to NW tomorrow morning. VFR conditions tonight through tomorrow. //ATL Confidence...18Z Update... Medium Low convection in Metro this afternoon. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 82 66 86 61 / 50 20 0 0 Atlanta 84 68 86 65 / 50 20 0 0 Blairsville 78 59 77 54 / 80 10 0 0 Cartersville 83 64 84 59 / 60 10 0 0 Columbus 87 69 90 66 / 70 40 0 0 Gainesville 80 65 83 61 / 60 10 0 0 Macon 87 68 89 63 / 60 30 0 0 Rome 85 65 85 60 / 60 10 0 0 Peachtree City 84 66 86 62 / 50 20 0 0 Vidalia 90 72 90 67 / 50 60 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SM LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 323 PM EDT Mon May 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 323 PM EDT Mon May 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to continue across portions of central Georgia this afternoon and evening. Several of these storms may become strong to severe, capable of producing damaging wind gusts, hail, frequent lightning, and locally heavy rain. A brief, isolated tornado also cannot be ruled out. A Severe Thunderstorm Watch is in effect for portions of central Georgia until 10 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There may still be some isolated storms across east central GA Tuesday morning but they will move east of the area just after daybreak. A drier forecast is expected through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 27, 5:36 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Mon May 27 2024
GAZ103-104-272215-
Sumter GA-Webster GA-
536 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southeastern Webster
and southwestern Sumter Counties through 615 PM EDT...
At 535 PM EDT, a strong thunderstorm was over Parrott, or 8 miles
northwest of Dawson, moving northeast at 15 mph.
HAZARD...Winds 40 to 50 mph, nickel sized hail, frequent lightning
and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Huntington,
Centerpoint, and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
3214 8436 3206 8414 3192 8413 3192 8434
3187 8434
TIME...MOT...LOC 2135Z 232DEG 14KT 3188 8452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 27, 5:42 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
542 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM Tstm Wnd Dmg 3 S Musella 32.76N 84.02W
05/27/2024 Crawford GA Broadcast Media
Trees down on Oak Grove Church Road roughly
3 miles south of Musella.
&&
KABSpecial weather statement, May 27, 5:54 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Mon May 27 2024
GAZ104>106-272245-
Crisp GA-Dooly GA-Sumter GA-
554 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of Dooly, northeastern
Sumter and northwestern Crisp Counties through 645 PM EDT...
At 553 PM EDT, a strong thunderstorm was over Lamar, or 10 miles east
of Americus, moving east at 20 mph.
HAZARD...Winds 40 to 50 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Lamar, Drayton,
Richwood, Methvins, New Era, and Flint River Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.
&&
LAT...LON 3199 8411 3211 8416 3227 8371 3203 8361
TIME...MOT...LOC 2153Z 253DEG 19KT 3205 8405
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 27, 5:56 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Mon May 27 2024
GAZ106-108>110-272245-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
556 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of south central Dodge,
southwestern Telfair, southern Wilcox and east central Crisp Counties
through 645 PM EDT...
At 556 PM EDT, a strong thunderstorm was over Double Run, or 11 miles
northeast of Ashburn, moving east at 20 mph.
HAZARD...Winds 40 to 50 mph, nickel sized hail, frequent lightning
and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Abbeville, Rochelle, Rhine, Temperance, Browning, China Hill, Double
Run, Antioch Church, Owensboro, and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
3182 8315 3185 8318 3184 8323 3185 8361
3180 8361 3191 8365 3203 8313 3189 8305
3179 8305
TIME...MOT...LOC 2156Z 253DEG 19KT 3185 8354
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 27, 6:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Mon May 27 2024
GAZ046-054>058-272245-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-Spalding GA-Henry GA-
601 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southwestern
Rockdale, Spalding, east central Fayette, Henry, Butts and
southeastern Clayton Counties through 645 PM EDT...
At 601 PM EDT, a strong thunderstorm was over Sunny Side, or 7 miles
north of Griffin, moving northeast at 20 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, McDonough, Fayetteville, Jackson, Jonesboro, Stockbridge,
Hampton, Lovejoy, Locust Grove, Flovilla, Jenkinsburg, Woolsey, Sunny
Side, East Griffin, Lake Spivey, Blacksville, Ola, Walker Mill,
Inman, and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.
&&
LAT...LON 3342 8454 3362 8410 3354 8404 3352 8405
3352 8404 3349 8403 3349 8400 3345 8397
3320 8385 3322 8432
TIME...MOT...LOC 2201Z 235DEG 17KT 3335 8431
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 27, 6:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Mon May 27 2024
GAZ102-103-272300-
Stewart GA-Webster GA-
610 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of Stewart and southern
Webster Counties through 700 PM EDT...
At 609 PM EDT, a strong thunderstorm was over Sanford, or 10 miles
northeast of Georgetown, moving east at 15 mph.
HAZARD...Winds 40 to 50 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Charles, Kimbrough,
Sanford, Westville, Brooklyn, Dumas, and Providence Canyon State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
&&
LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
3198 8496 3198 8501 3197 8504 3199 8504
3199 8506 3200 8507 3202 8505 3207 8505
3219 8465 3204 8448 3192 8462 3192 8467
3193 8468 3192 8469 3192 8477
TIME...MOT...LOC 2209Z 259DEG 14KT 3199 8498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:27 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 27, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| May 27, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| May 27, 4:51 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 24 min |
| May 27, 5:05 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| May 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 31 min |
| May 27, 5:22 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| May 27, 5:30 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Pickens | 30 min |
| May 27, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| May 27, 5:46 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union, White | 29 min |
| May 27, 5:59 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more | 31 min |
| May 27, 6:17 AM EDT | Special Weather Statement | FFC | White | 28 min |
| May 27, 6:28 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 32 min |
| May 27, 6:32 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 28 min |
| May 27, 6:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more | 33 min |
| May 27, 6:59 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more | 31 min |
| May 27, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 42 min |
| May 27, 7:32 AM EDT | Special Weather Statement | FFC | Clayton, Douglas, Henry, Newton, Rockdale | 28 min |
| May 27, 7:33 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 27 min |
| May 27, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard | 41 min |
| May 27, 8:00 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Morgan, Newton, Rockdale | 30 min |
| May 27, 8:03 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 27 min |
| May 27, 8:20 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro, Wilkes | 25 min |
| May 27, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more | 48 min |
| May 27, 8:30 AM EDT | Tornado Warning | FFC | Coweta | 15 min |
| May 27, 8:35 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Paulding | 10 min |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 36 min |
| May 27, 9:12 AM EDT | Special Weather Statement | FFC | Clayton, Fulton | 33 min |
| May 27, 9:32 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee | 28 min |
| May 27, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 35 min |
| May 27, 10:08 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 35 min |
| May 27, 10:23 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:25 AM EDT | Special Weather Statement | FFC | Troup | 35 min |
| May 27, 10:59 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| May 27, 11:30 AM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 27, 11:33 AM EDT | River Flood Warning | FFC | Dade | 4 hr |
| May 27, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| May 27, 11:48 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| May 27, 12:04 PM EDT | Tornado Warning | FFC | Harris | 26 min |
| May 27, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 31 min |
| May 27, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 35 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 31 min |
| May 27, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Monroe, Taylor | 24 min |
| May 27, 1:55 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 35 min |
| May 27, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs, Wilkinson | 44 min |
| May 27, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Talbot, Taylor | 47 min |
| May 27, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 37 min |
| May 27, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 64 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| May 27, 3:23 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 52 min |
| May 27, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 47 min |
| May 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 50 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
| May 27, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Sumter, Webster | 49 min |
| May 27, 4:16 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 44 min |
| May 27, 4:47 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 43 min |
| May 27, 5:03 PM EDT | Special Weather Statement | FFC | Dooly | 42 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| May 27, 5:36 PM EDT | Special Weather Statement | FFC | Sumter | 39 min |
| May 27, 5:54 PM EDT | Special Weather Statement | FFC | Dooly | 51 min |
| May 27, 5:56 PM EDT | Special Weather Statement | FFC | Wilcox | 49 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry, Spalding | 44 min |
| May 27, 6:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 50 min |
| May 27, 6:46 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| May 27, 6:58 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 32 min |
| May 27, 7:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| May 27, 7:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.